Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Note on the problem of twisting of a circular ring sector


Author: Eric Reissner
Journal: Quart. Appl. Math. 7 (1949), 342-347
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/32405
MathSciNet review: 32405
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X


Additional Information

DOI: https://doi.org/10.1090/qam/32405
Article copyright: © Copyright 1949 American Mathematical Society

American Mathematical Society